# SDR CALA2020020800348

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 30,981 hours, 10,696 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN IN AUTO GAVE CABIN WARNING AT FL330 CABIN ALTITUDE REACHED 10K CREW REPORTED NO FAULTS ONLY HEARD CABIN ALT WARNING HORN AND SAW CABIN ALT LIGHT AND CABIN ALT AT 10000 FT  AND OUTFLOW VALVE PARTIALLY OPEN, WENT TO MANUAL MODE AND RECOVERED CABIN ALT. ACCOMPLISHED BITE CHECKON BOTH DCPC AND FOUND CODE 58 MANUAL SWITCH ON BOTH CONTRLLERS, NO OTHER FAULTS, ACCMPLISHED BITE CK ADD EMP:107430 OF BOTH PACK CONTROLLERS NO FAULTS NOTED CONTACTED TOMC WITH FINDINGS PANEL, PRESS, C  OFF 29-2131-9-0006 8148 ON 29-2131-9-0006 6729 CONTROLLER, CAB  OFF 58-2131-9-0002 0317 ON 58-2131-9-0002 0453 PER SAMC REPLACED BOTH CABIN PRESSURE  CONTROLLERS REF AMM21-31- 01-000-801 AND CABIN PRESSURE CONTROL MODULE REF AMM21-31-02-000 -801. TESTED GOOD REF AMM21-31-00-700-802 AND AMM21-31-00-700-80 2. CKS OK.. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1281742  SN OFF 8148 TT # 1040906  SN OFF 0317 ENTERED FOR PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1228060  SN OFF 6430 CONTROLLER, CAB  OFF 58-2131-9-0002 6430 ON 58-2131-9-0002 6142
